| Model Number |
03P6824 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available. section a1 - patient identifier complete entry =(b)(6).Section e1 - phone complete entry = (b)(6).
Event or Problem Description
The customer observed falsely elevated magnesium (mg) results generated on the architect c4000 for a patient sample.The following data was provided (customer¿s reference range 1.8 - 2.6 mg/dl): sample id 206627952801 initial result = 7.37 mg/dl, repeat = 2.08 mg/dl no impact to patient management was reported.
Additional Manufacturer Narrative
Additional information section: d4 - expiration date and h4 - device mfg date.The complaint investigation for falsely elevated magnesium results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.A review of tracking and trending did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with the complaint lot.The overall performance of architect magnesium reagents was reviewed using data gathered from customers worldwide.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result is within the established control limits.Therefore, no unusual reagent lot performance was identified for lot 39431ud00.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the investigation, no systemic issue or deficiency with the architect magnesium reagent kit, lot number 39431ud00, was identified.
Event or Problem Description
The customer observed falsely elevated magnesium (mg) results generated on the architect c4000 for a patient sample.The following data was provided (customer¿s reference range 1.8 - 2.6 mg/dl): sample id (b)(6) initial result = 7.37 mg/dl, repeat = 2.08 mg/dl no impact to patient management was reported.